ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О самосопряженных квадратичных пучках в гильбертовом пространстве

Ларионов, Е. А. (1969) О самосопряженных квадратичных пучках в гильбертовом пространстве. ՀՍՍՀ ԳԱ Զեկույցներ, 49 (4). pp. 161-165.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1242Kb

Item Type:Article
Additional Information:Հիլբերտյան տարածության մեջ ինքնահամալուծ քառակուսային փնջերի մասին։
Uncontrolled Keywords:Լարիոնով Ե. Ա.
Subjects:Q Science > QA Mathematics
ID Code:2996
Deposited By:NAS Reports
Deposited On:14 May 2012 15:08
Last Modified:13 Mar 2014 08:21

Repository Staff Only: item control page